Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

dropping overnight dose unsafe?


[cl...]

Recommended Posts

Hi guys.  THANK YOU again for your advice!

 

I've put myself on the weirdest Klonopin schedule.  I never took Klonopin regularly until this spring, started upping it from 0.125 mg (one-quarter of a 0.5 mg tablet) occasionally, then once a day, then twice a day, then 3 of those little one-quarter tablets a day.  And that's where I'm stuck........at 3/4 of a 0.5 mg tablet a day (0.375 mg)

 

Hoping to avoid "interdose withdrawal" while contemplating how to get myself out of this mess, I came up with a schedule to dry cut the 3/4 tablet into 6 pieces and take them at 7 am, 10:30 am, 2 pm, 5:30 pm, 9 pm and 2:30 am.  2:30 am cause I'd usually wake up at that time anyway.

 

This seemed to work at first.  Now it doesn't work at all.  It's like I go through interdose withdrawal or rebound anxiety all day in hellish, miserable waves, only a tiny window left sometimes in late afternoon.  And I'm not even tapering yet.  How could such a low dose make me feel this bad?

 

But the worst is being awakened out of a sound sleep to feed the Klonopin beast at 2:30 am.  Then not being able to get back to sleep and laying there until morning in torturous anxiety.

 

My sister says stop setting the alarm.  Sleep right through the night if possible.  If I wake up, sure, take it.  But don't wake myself up to do it.  Makes sense.......but I'm terrified of waking up to even worse anxiety than I already do.

 

What do you guys think I should do?

 

Night draws nigh, thank you so much for your input.......

 

clearbluesky

ps........my DR says I can take benadryl and/or melatonin to sleep.  Bad or good idea???

Link to comment
Share on other sites

My body is used to the medicine at the same times every day. If I move the dose around, I really feel it for a few weeks. Maybe that’s what’s happening? I also have to take a nighttime dose. I take mine at 4 am. I don’t need an alarm, I automatically wake up. Every now and then I will sleep past the time and wake up with horrible anxiety. That’s why I’m cutting the daytime doses first.

 

I take 100 mgs of gabapentin and 1 mg of melatonin at night and that works for me. Occasionally I’ll take a child’s Benadryl but I don’t like to take them very often. Only if I’m having a really bad day. 😊

Link to comment
Share on other sites

Thanks, SRR.  You should quite a bit like me.  I'm wondering if when I start a taper I should cut daytime doses first, too.

 

Last night I took 25 mg Benadryl gelcap for the first time.  It was great!  I felt like my old calm, relaxed self again before gently nodding off.  But any time I take just my usual 0.0620 mg dose of Klonopin, within a half hour I feel like my heart is being squeezed, heart palpitations and shortness of breath.  I don't know if it had anything to do with the Benadryl, but last night it was terrifyingly worse. 

 

Eventually I just fell back asleep.  But does anyone else react that way to Clonazepam?

 

thanks,

 

clearbluesky

 

thanks,

 

clearbluesky 

Link to comment
Share on other sites

I've definitely found that tapering the day time doses works better for me. The doctor also suggested I do it that way. Eventually I'm going to have to cut the night doses too though.

 

I also get that horrible chest tightness. Went for an EKG and a stress test which were both normal.

 

I don't take the Benadryl very often because it definitely has side effects too and when I do, I take the kids dose which is 12.5 instead of 25.

 

I don't have any experience with klonipin but xanax definitely seems to cause more anxiety then it helps these days. I'm so glad I am tapering off of it.

Link to comment
Share on other sites

×
×
  • Create New...